# SDR CA971020013

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Rotax ROTAX912
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Mount
- Part number: 785000
- Condition: Cracked
- Location: Rubber Isolator
- Component: Diamon, 2071000100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT ISOLATOR FOUND DRY AND CRACKED. THREE OTHER AIRCRAFT IN THE FLEET WITH SIMILAR CONDITION. SUBMITTER SUSPECTS PROXIMITY TO THE MUFFLER.
